# SDR JGVR20180711002

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 10,452 hours, 6,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON UPPER FRAME IN THE NOSE WHEEL WELL AT FS 77 LOCATED UNDER AND AROUND HYDRAULIC FEED THROUGH FITTINGS, PERFORMED EDDY CURRENT AND ULTRASONIC INSPECTIONS AND REPORTED TO ENGINEERING FOR DISPOSITION. CLEANED, TREATED AND PRIMED BARE METAL AREAS AND INSTALLED DOUBLER PER ENGINEERING REPAIR ORDER.
